# SDR 2000UALA00243

- Difficulty date: May 11, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Engine: Pwa PW4056
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: 69B136821
- Condition: Cracked
- Location: Trunnion
- Part time: 82,780 hours, 19,723 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND, FOUND 1.125 INCH DIA H-11 BOLT BROKEN AT STATION 1480 BODY LANDING GEAR INBOARD TRUNNION SUPPORT FITTING.  *S/D*  CAUSE WAS DUE TO STRESS CORROSION.  REPLACED BOLT (69B13682-1) AND PERFORMED ULTRASONIC INSPECTED ADJACENT (2) BOLTS COMMON TO FITTING FOR CRACKS, NONE FOUND.
